# SDR USAAD98149

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 2917521
- Condition: Disconnected
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HPN-PIT - FLT 1432 - AFTER TAKEOFF AND LANDING GEAR RETRACTION THERE WAS A LOUD NOISE AND VIBRATION.  THE FLT CREW CYCLED THE GEAR THREE TIMES BUT THE VIBRATION REMAINED.  THE AIRCRAFT DIVERTED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT NOSE GEAR DOOR FOLLOWUP SPRING DISCONNECTED FROM THE FOLLOWUP SYSTEM.  THE SPRING WAS REINSTALLED AND THE NOSE GEAR WAS SWUNG.  (M)
